American Options in the Heston Model with Stochastic Interest Rate and Its Generalizations
Svetlana Boyarchenko and
Sergei LevendorskiĬ
Applied Mathematical Finance, 2013, vol. 20, issue 1, 26-49
Abstract:
We consider the Heston model with the stochastic interest rate of Cox--Ingersoll--Ross (CIR) type and more general models with stochastic volatility and interest rates depending on two CIR-factors; the price, volatility and interest rate may correlate. Time-derivative and infinitesimal generator of the process for factors that determine the dynamics of the interest rate and/or volatility are discretized. The result is a sequence of embedded perpetual options arising in the time discretization of a Markov-modulated L�vy model. Options in this sequence are solved using an iteration method based on the Wiener--Hopf factorization. Typical shapes of the early exercise boundary are shown, and good agreement of option prices with prices calculated with the Longstaff--Schwartz method and Medvedev--Scaillet asymptotic method is demonstrated.
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (8)
Downloads: (external link)
http://hdl.handle.net/10.1080/1350486X.2012.655935 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:apmtfi:v:20:y:2013:i:1:p:26-49
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAMF20
DOI: 10.1080/1350486X.2012.655935
Access Statistics for this article
Applied Mathematical Finance is currently edited by Professor Ben Hambly and Christoph Reisinger
More articles in Applied Mathematical Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().